MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING

BIOSENSE WEBSTER INC NAVISTAR; CATHETER, ELECTRODE RECORDING
Catalog Number NS7TCDL174HS
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Vasospasm (2128)
Date of Event 11/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot 31083535m and no internal action related to the complaint was found during the review.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
During cardiac ablation procedure with navistar catheter, the patient experienced coronary vasospasm treated with percutaneous balloon inflation and intra-aortic balloon pump (iabp) placed, which required prolonged hospitalization.It was reported that during aortic coronary cusp ablation with navistar catheter, contrast examination was performed because the patient complained of chest pain.Coronary vasospasm was observed in a segment of the left coronary artery, and percutaneous balloon inflation was performed.The ablation was stopped at that point.After the procedure, the patient's symptoms were improving; however, an iabp was placed, and the patient was sent to the intensive care unit (icu).The physician¿s assessment of the health hazard was non-serious (moderate/minor).Extended hospitalization was noted.The coloring settings for visitag was tag index.The visitag additional filters used was impedance drop.The relationship with the product was causal.There were no abnormalities observed prior to or during use of the product.Additional information received indicated that the outcome of the adverse event was improved.
 
Additional Manufacturer Narrative
On 29-dec-2025, additional information was received indicating the physician¿s opinion on the cause of the adverse event was that it was procedure related.No relevant tests/laboratory data or other relevant history/preexisting condition were noted.A smartabalate generator and smartablate pupm were used for the procedure.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.# (b)(4).

Brand Name
NAVISTAR
Common Device Name
CATHETER, ELECTRODE RECORDING
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23824323
Report Number2029046-2025-04178
Device Sequence Number20100664
Product Code DRF
UDI-Device Identifier10846835000597
UDI-Public(01)10846835000597(17)260615(10)31083535M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P990025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Catalogue NumberNS7TCDL174HS
Device Lot Number31083535M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SMARTABLATE GEN. KIT (JAPAN); SMARTABLATE PUMP KIT (JAPAN); UNK_CARTO 3
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age26 YR
Patient SexFemale
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceAsian